# SDR UPS01836009

- Difficulty date: May 1, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 67,397 hours, 25,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 STA 1766 LONG 10R BULKHEAD ANGLE/CHORD IS CRACKED.  REPAIRED ANGLE IAW SRM 53-2-5 FIG 9.
